# SDR SWAA2023072778684

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL HAS SEVERAL FASTENERS HOLE ELONGATED.<[01] REPAIRED PANEL #195CL AT DAMAGED ELONGATED HOLES PER B737 SRM 51-70-04-2R-9 PARA 4.E. MATERIALS USED RESIN P/O#2012656; CLOTH P/O#1738579;[02] ADD ON STEP 1 PERFORMED TAP TEST INSPECTION ON REPAIRED AREAS ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5.;[03] VERIFIED STEP 1; 2
